# SDR 2009FA0000932

- Difficulty date: October 12, 2009
- Submitted: October 27, 2009
- Operation: General aviation
- Aircraft: N340CR
- Make and model: Cessna 340A
- Aircraft serial: 340A0466
- Engine: Cont TSIO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROBLEM ORIGINATED FROM A ROUGH RUNING ENGINE CAUSED BY BROKEN CYLINDER VALVE SPRINGS.  CYLINDER WAS REMOVED FOR REPAIR AT THIS TIME SPALLED CAMSHAFT AND LIFTERS WERE OBSERVED NECESSITATING A COMPLETE ENGINE TEARDOWN WHICH EXPOSED THE ADDITIONAL PARTS WITH CORROSION ON THEM.
